Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

So I haven't gotten a cycle in 9 months because of my birth control, but when I went to the restroom tonight I had some brown discharge. Does anybody know what could cause that adult content

I know that is kind of disgusting, but I'm kinda freaked out about it.

Answer Question
 
Anonymous

Asked by Anonymous at 2:03 AM on Feb. 26, 2011 in Health

Answers (4)
  • I don't know. You need to call a dr.
    SweetLoveofMine

    Answer by SweetLoveofMine at 2:17 AM on Feb. 26, 2011

  • There are a few thing that would change the color. Your birth control can do it, do u use sented soaps? It could also be cervical cance, or the bubble bath that some people that love. Like sweetloveofmine, u should go see your doc
    Michigan-Mom74

    Answer by Michigan-Mom74 at 4:13 AM on Feb. 26, 2011

  • i have done that when i have not had a period in a while mine will start out brownish and then go to reddish. i know what i am in store for soon because i have not had one since October
    WildCat73

    Answer by WildCat73 at 8:54 AM on Feb. 26, 2011

  • My doc said its normal
    1Angeland3Girls

    Answer by 1Angeland3Girls at 4:50 PM on Feb. 26, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN